What can happen to my emotions and will i be able to even function??? Because i cant fill my script until 4 days from now, and i already am very irritable i cant get things done... and i am supposed to be packing to move right now. For the day after i can get my script!! I feel a mess... and i have a 17 month old to take care of. Can it get worse than this??
Hello Becke22. Not certain why you ran out early. The best suggestion I have is you contact your prescribing doctor to issue you a new prescription. Or, if its possible to give you samples to cover the four days. If you feel you are losing it, best go to the nearest ER (Emergency Room), they will help. Best to you, hope that does goes well, pledge
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2009 • 2 answers
I was perscribed 40 mgs of ritalin per day, but I developped a high tolerance and now I'm taking 20?
Posted 15 Feb 2010 • 1 answer
I have been taking Ritalin sr 20 mg for app 53 days if I am to stop what would happen ? This is the?
Posted 8 May 2012 • 1 answer
Posted 24 Jun 2012 • 1 answer
Posted 9 Feb 2013 • 1 answer